Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Ultraproduct invariant logics


Author: J. Sgro
Journal: Proc. Amer. Math. Soc. 79 (1980), 635-638
MSC: Primary 03C20; Secondary 03C95
DOI: https://doi.org/10.1090/S0002-9939-1980-0572318-0
MathSciNet review: 572318
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give a construction of logics via the property of being preserved from the models to their ultraproduct. Specific examples are given which include some cardinality quantifiers.


References [Enhancements On Off] (What's this?)

  • [1] K. J. Barwise, Axioms for abstract model theory, Ann. Math. Logic 7 (1974), 221-265. MR 0376337 (51:12513)
  • [2] K. J. Barwise, M. Kaufmann and M. Makkai, Stationary logic, Ann. Math. Logic 13 (1978), 171-224. MR 486629 (82f:03031a)
  • [3] K. Bruce, Ideal models and not so ideal problems, J. Symbolic Logic 43 (1978), 304-321. MR 499380 (80a:03048)
  • [4] C. C. Chang and H. J. Keisler, Model theory, North-Holland, Amsterdam, 1973.
  • [5] H. J. Keisler, Logic with the quantifier ``there exists uncountably many", Ann. Math. Logic 1 (1970), 1-93. MR 0263616 (41:8217)
  • [6] J. Makowsky, S. Shelah and J. Stavi, $ \Delta $-Logics and generalized quantifiers, Ann. Math. Logic 10 (1976), 155-192. MR 0457146 (56:15362)
  • [7] M. Magidor and J. Malitz, Compact extension of $ L(Q)$, Part 1a, Ann. Math. Logic 11 (1977), 217-261. MR 0453484 (56:11746)
  • [8] J. Malitz and M. Rubin, Notices Amer. Math. Soc. 25 (1978), Abstracts 78T-E51, p. A-442, 78T-E52, p. A-443 and 78T-E53, p. A-443.
  • [9] J. Sgro, Completeness theorems for topological models, Ann. Math. Logic 11 (1977), 173-193. MR 0462913 (57:2878)
  • [10] -, Completeness theorems for continuous functions and product topologies, Israel J. Math. 25 (1976), 249-272. MR 0539984 (58:27452)
  • [11] -, Maximal logics, Proc. Amer. Math. Soc. 63 (1977), 291-298. MR 0491143 (58:10409)
  • [12] -, The interior operator logic and product topologies, Trans. Amer. Math. Soc. 258 (1980), 99-112. MR 554321 (80m:03074)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03C20, 03C95

Retrieve articles in all journals with MSC: 03C20, 03C95


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0572318-0
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society